Dermatology/redness on scotrum

Advertisement


Question
QUESTION: My thigh area near scotrum has redness, so doctor gave me cream i applied the cream it touched my scotrum and i got pain on that day only so i stopped cream, that cream name was baycuten and bepanthen plus.I went to another doctor he gave me clobevate cream, can i use it he said you can use on your scotrum too. Will my redness on scotrum finish it will not spread.Should i apply this cream on scotrum. The redness is less than half of my scotrum.

ANSWER: What was the diagnosis? Clobevate is too strong for the scrotum. I would use a milder cortisone on the scrotum like Locoin or Cloderm.

---------- FOLLOW-UP ----------

QUESTION: My question is i have redness on scotrum,it has spread by using cream under thigh, its name is clobevate. I am worried will my redness finish or i have to use other creams.I read on Internet keep scotrum cool, keeping scotrum in water will it help,Or redness will go itself without using cream.

Answer
Clobevate should not be used on the scrotum as it is way to strong and can cause thinning of the skin. If you can afford Elidel, it is a non-steroid and can reduce redness. Also over time the redness should resolve unless you are causing the redness by what you are doing.

Dermatology

All Answers


Answers by Expert:


Ask Experts

Volunteer


Michael S. Fisher, <B>Ph.D., M.D.</B>

Expertise

published over 50 articles on the subject.

©2016 About.com. All rights reserved.